Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2004 / Article

Open Access

Volume 2004 |Article ID 134585 | https://doi.org/10.1155/S1026022604309027

Weihong Huang, "On the stabilization of internally coupled map lattice systems", Discrete Dynamics in Nature and Society, vol. 2004, Article ID 134585, 12 pages, 2004. https://doi.org/10.1155/S1026022604309027

On the stabilization of internally coupled map lattice systems

Received24 Sep 2003

Abstract

The adaptive adjustment mechanism is applied to the stabilization of an internally coupled map lattice system defined by xi,t+1=G((1αiβi)xi,t+αixi+1,t+βixi1,t), where f: is a nonlinear map, and α and β are nonnegative coupling constants that satisfy the constraint αi+βi<1, for all x, i=1,2,,n. Sufficient conditions and ranges of adjustment parameters that guarantee the local stability of a generic steady state have been provided. Numerical simulations have demonstrated the effectiveness and efficiency for this mechanism to stabilize the system to a generic unstable steady state or a periodic orbit.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views89
Downloads372
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.